# SDR 95ZZZZ77

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772CA
- Make and model: Doug DC-8-62
- Aircraft serial: 46131
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Circumferential
- Condition: Corroded
- Location: Fs 1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, AFT CARGO COMPARTMENT AT STATION 1240 CIRCUMFERENTIAL HAS CORROSION ON UPPER AND LOWER FLANGES FROM LONG 35 LT TO 34 RT.  FABRICATED AND INSTALLED REPAIR IAW SRM 53-2-0.
